MathSciNet Relay Station
MathSciNet bibliographic data
MR2755948 65K10 (49K27 65H10)
Wang, Jin-Hua; Li, Chong Kantorovich's theorems for Newton's method for mappings and optimization problems on Lie groups. IMA J. Numer. Anal. 31 (2011), no. 1, 322–347.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement